# SDR AU960702

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Condition: Mis Rigged
- Location: Rtinb Flap
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) RH INBOARD FLAP OUTER ROTARY GEARBOX MISRIGGED
